# SDR AALA201708119021

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,069 hours, 20,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  1L DOOR GUST LOCK SWITCH WILL NOT STAY IN UNLOCKED POSITION WHEN PRESSED. MUST BE HELD DOWN UNTIL DOOR IS ALMOST CLOSED.  TIGHTENED HOLD OPEN LOCK AT L1 DOOR IAW AMM 52-11-00.  OPS CHECK NORMAL.
